MAUDE Adverse Event Report: MICROVENTION, INC. WEB ANEURYSM EMBOLIZATION SYSTEM; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB ANEURYSM EMBOLIZATION SYSTEM; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W2-8-3-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.Potential complications as referenced on the ifu, include but are not limited to the following: hematoma at the site of entry, aneurysm rupture, emboli, vessel perforation, parent artery occlusion, hemorrhage, ischemia, vasospasm, clot formation, device migration or misplacement, premature or difficult device detachment, non-detachment, incomplete aneurysm filling, revascularization, post-embolization syndrome, and neurological deficits including stroke and death.
 
Event or Problem Description
It was reported that web detachment was attempted with three detachers; however, it was unsuccessful.The web was removed and replaced with another web of the same size and the procedure was successfully completed.There was no patient injury.The patient was reported to be doing well.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the pusher kinked at the hypotube-to-connector junction.The unit did not pass continuity and resistance testing.The heater coil did not show signs of activation using a detachment controller.Further investigation found the black lead wire broken at the distal solder joint, which is consistent with non-detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the kinked pusher, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the broken lead wire, but the damage is consistent with the device experiencing forces exceeding the solder joint's tensile strength.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review for the same batch: based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Review of the device¿s risk documentation: a review of the risk analysis documents was performed and the hazards associated with this device issue have been addressed.
 
Event or Problem Description
See h11.

Brand Name
WEB ANEURYSM EMBOLIZATION SYSTEM
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22835300
Report Number2032493-2025-90418
Device Sequence Number9934222
Product Code OPR
UDI-Device Identifier00842429107140
UDI-Public(01)00842429107140(11)250711(17)300630(10)0001171399
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW2-8-3-MVI-3
Device Lot Number0001171399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown